The structure of the solution of a partial differential equation
Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1704-1705
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_12_a16,
author = {V. I. Zhegalov},
title = {The structure of the solution of a partial differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1704--1705},
year = {1997},
volume = {33},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_12_a16/}
}
V. I. Zhegalov. The structure of the solution of a partial differential equation. Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1704-1705. http://geodesic.mathdoc.fr/item/DE_1997_33_12_a16/